Given the startling revelation that President Donald Trump has been administered the controversial drug to combat the novel Covid-19 Coronavirus, new side effects have begun emerging. Patients taking this drug should contact their medical professional immediately if any of these signs begin appearing.
Persistent apricot/carrot coloring of the face
Early morning rage tweeting
Inability for introspection
Early afternoon rage tweeting
An overall feeling of unsolicited douchebaggery
Late morning rage tweeting
Blaming President Obama for everything
- My lawnmower won’t start. God dammit Obama!
- Target has no toilet paper. WTF, Obama?
- My wife refuses to have sex with me. Thanks, Obama.
Late afternoon rage tweeting
Constipation/General feeling of being full of shit
Distrust of medical professionals
Urge to ingest Lysol Wipes
Late night rage tweeting
Using “okay,” when answering questions in a combative way
Holiday rage tweeting
Tan line around the eyes the same size as the goggles worn by Lakers center Kareem Abdul-Jabbar
Rapid and incessant fast food consumption
Smiling in a creepy serial killer kind of way
Firing people for no reason
Mid-morning rage tweeting
Mid-afternoon rage tweeting
Saturday at 2:00 PM rage tweeting
General feeling of fatigue, (perhaps from late night rage tweeting)
If you believe in medical professionals, you are urged to contact one immediately if you display any of the above symptoms.
Josh Lorenzo is a part-time humor writer, featured in various places, such as McSweeney’s and the Washington Post. He writes a regular satirical column, Don’t Feed the Animals at Political Animal Magazine. You can reach him on Twitter at @theathrofsrcsm, where he has at least 11 followers.